# SDR FXGAN151EO1056

- Difficulty date: November 18, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N151
- Make and model: Doug DC-6B
- Aircraft serial: 45496
- Aircraft time: 48,186 hours
- Engine: Pwa R2000*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON BOTTOM WING SKIN STA 347R IN EXHAUST PATH AREA. REPAIRED IAW EAC EO 1056.
